# SDR HEEA979109

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 6220 · Main Rotor Head
- Part: Support
- Part number: 412010453105
- Condition: Worn
- Location: Gimbal Ring
- Part time: 1,331 hours
- Component: 412010402109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIMBAL RING ATTACH.  WORN EAR ON SUPPORT WILL NOT HOLD P/N 204-011-497-103 BUSHING AND WORE P/N 204-011-463-105 BOLT.
